advertisement
Question
Posted by: gigi | 2008/12/01

lorien

I have been using lorien for about a month without any side effects, but recently i have experienced severe itching and rashes appearing on my arms and legs,also a burning sensation in my tummy.
Should i continue with lorien or not.I feel it could help but dont like the side effects,pls help.Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Gigi

You should speak to your doctor at once - the rash may indicate a serious allergic reaction.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement